Recently, various forms and improvements of Opial dynamic inequalities have been given in the literature. In this paper, we give refinements of Opial inequalities on time scales that reduce in the continuous case to classical inequalities named after Beesack and Shum. These refinements are new in the important discrete case.
Opial's inequality, Beesack's inequality, Shum's inequality, time scales
AGARWAL, RAVI; BOHNER, MARTIN; O'REGAN, DONAL; and SAKER, SAMIR
"Dynamic Shum inequalities,"
Turkish Journal of Mathematics: Vol. 41:
1, Article 7.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss1/7